Alert archive / New Mexico / Wind Advisories in 2008
Wind Advisory 3, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Jan 29, 2008, 1:58 PM MST. It took effect at Jan 29, 2008, 10:08 PM MST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2008, 1:58 PM MST (20:58 UTC)
- In effect from
- Jan 29, 2008, 10:08 PM MST
- Expired
- Jan 31, 2008, 3:00 AM MST
- In force
- 29 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 292058 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 158 PM MST TUE JAN 29 2008 ...STRONG GUSTY WINDS EXPECTED THROUGH THE SOUTHERN SACRAMENTO MOUNTAINS WEDNESDAY AND WEDNESDAY EVENING... .AN APPROACHING UPPER LEVEL SYSTEM WILL BRING VERY STRONG WINDS ALOFT TO THE AREA TOMORROW AFTERNOON. DAYTIME HEATING WILL ALLOW THESE STRONG WINDS TO MIX DOWN TO THE SURFACE DRIVING SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH ACROSS THE SOUTHERN SACRAMENTO MOUNTAINS. A STRONG COLD FRONT WILL ENTER THE AREA FROM THE NORTH TOMORROW NIGHT SUSTAINING THE POTENTIAL FOR STRONG WINDS...AND TURNING THEM FROM WESTERLY TO NORTHWESTERLY BY MIDNIGHT. NMZ025-300500- /O.NEW.KEPZ.WI.Y.0003.080130T1900Z-080131T1000Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 158 PM MST TUE JAN 29 2008 ...WIND ADVISORY IN EFFECT FROM 12 PM WEDNESDAY TO 3 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM WEDNESDAY TO 3 AM MST THURSDAY. AN UPPER LEVEL DISTURBANCE OVER THE WEST COAST THIS AFTERNOON WILL STRENGTHEN AS IT MOVES EAST...SKIRTING THE BORDERLAND TOMORROW AFTERNOON. STRONG WINDS ASSOCIATED WITH THIS DISTURBANCE WILL MIX TO THE SURFACE TOMORROW AFTERNOON DRIVING STRONG WINDS... ESPECIALLY OVER THE SOUTHERN SACRAMENTO MOUNTAINS. WESTERLY WINDS SUSTAINED AT 25 TO 30 MPH ARE EXPECTED TO DEVELOP BY EARLY AFTERNOON...WITH GUSTS AS HIGH AS 45 MPH POSSIBLE. WINDY CONDITIONS WILL CONTINUE THROUGH MUCH OF THE NIGHT...AND WILL BECOME NORTHWESTERLY BY AROUND MIDNIGHT WITH THE PASSAGE OF A STRONG COLD FRONT. SUSTAINED WINDS WILL DIMINISH TO BELOW 25 MPH BY EARLY THURSDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 25 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ PIEPER
3 follow-up statements
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
000 WWUS74 KEPZ 302314 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 414 PM MST WED JAN 30 2008 ...STRONG GUSTY WINDS EXPECTED ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS THIS EVENING... .AN APPROACHING UPPER LEVEL SYSTEM IS BRINGING VERY STRONG WINDS TO THE AREA THIS AFTERNOON. DAYTIME HEATING WILL ALLOW THESE STRONG WINDS TO MIX DOWN TO THE SURFACE DRIVING SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. A STRONG COLD FRONT WILL ENTER THE AREA FROM THE WEST THIS EVENING. WINDS WILL SHIFT TO THE NORTHWEST AND BEGIN TO SLACKEN LATER THIS EVENING BEHIND THE FRONT. NMZ022>024-030>032-TXZ055-056-310600- /O.CON.KEPZ.WI.Y.0003.000000T0000Z-080131T0600Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL- SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...LORDSBURG...DEMING...LAS CRUCES...EL PASO... SIERRA BLANCA...DELL CITY 414 PM MST WED JAN 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... WESTERLY WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO LAST INTO MID EVENING BEFORE DIMINISHING AS A COLD FRONT MOVES THROUGH. BEHIND THE FRONT WINDS WILL TURN NORTHWEST AND DIMINISH TO 15 TO 25 MPH. AREAS OF BLOWING DUST WILL ACCOMPANY THESE WINDS AND MAKE DRIVING HAZARDOUS DURING THE AFTERNOON HOURS...ESPECIALLY INTERSTATE 10 FROM LORDSBURG TO LAS CRUCES. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NMZ025-310600- /O.CON.KEPZ.WI.Y.0003.000000T0000Z-080131T1000Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 414 PM MST WED JAN 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY... WESTERLY WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO LAST INTO MID EVENING BEFORE DIMINISHING AS A COLD FRONT MOVES THROUGH. BEHIND THE FRONT WINDS WILL TURN NORTHWEST AND DIMINISH TO 15 TO 25 MPH. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HEFNER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Jan 29, 5:23 AM MST, 8 hours 35 minutes earlier.
Area forecast discussion, Jan 29, 5:23 AM MST, 8 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 523 AM MST TUE JAN 29 2008 .SYNOPSIS... AN UPPER LEVEL STORM SYSTEM JUST TO OUR EAST WILL KEEP US BREEZY DURING THE DAY. ANOTHER STORM SYSTEM ON WEDNESDAY WILL BRING SHOWERS TO AREA MOUNTAINS AND GIVE THE LOWLANDS BREEZY TO WINDY DAYS ON WEDNESDAY AND THURSDAY. COOLER TEMPERATURES WILL SWEEP INTO THE AREA FOR THURSDAY AND FRIDAY. WITH ABOVE NORMAL TEMPERATURES AND AFTERNOON BREEZES FOR THE WEEKEND. && .DISCUSSION... CURRENTLY TRACKING A FLOOD WAVE AS IT MOVES DOWN THE GILA RIVER. YESTERDAY IT SEEMED LIKE MUCH OF THE PRECIPITATION THAT FELL AT THE HIGHER ELEVATIONS OF THE GILA WILDERNESS WAS SNOW...BUT CLEARLY ENOUGH RAIN FELL ON ENOUGH SNOW TO GIVE US A BIG PUSH OF WATER. THE FLOOD WAVE HAS ALREADY PASSED THROUGH THE GILA RIVER GAGE AND IS JUST NOW REACHING THE RIVER GAGE AT REDROCK. IVE UPDATED THE FLOOD WARNING FOR THE LATER CREST TIMES STILL EXPECTING THE RIVER AT VIRDEN TO CREST A LITTLE ABOVE FLOOD STAGE AROUND 8 AM. FOR THE REST OF US THE GUSTY WINDS WILL LAST THROUGH THE MORNING HOURS AS THE SURFACE PRESSURE GRADIENT SLOWLY LOOSENS UP AS THE UPPER LEVEL TROF MOVES TO OUR EAST. IN THE LOWS WAKE WE WILL SEE COOLER TEMPERATURES AS THE TROF BROUGHT A WEAK PACIFIC COLD FRONT ACROSS THE AREA...SO TODAYS HIGHS WILL BE BACK DOWN TO SEASONAL NORMALS. WELL SEE SEASONAL TEMPERATURES AGAIN ON WEDNESDAY AS WE AGAIN AWAIT THE ARRIVAL OF THE NEXT UPPER LEVEL WEATHER MAKER. CURRENTLY BOTH THE GFS AND NAM HAVE THE SYSTEM STAYING JUST TO OUR NORTH SO I HAVE KEPT THE SLIGHT CHANCE POPS IN THE AREA MOUNTAINS...BUT THE REST OF US SHOULD STAY DRY. BUT IT DOES LOOK LIKE IT WILL BE ANOTHER WIND EVENT. RIGHT NOW I HAVE KEPT WIND SPEEDS ON WEDNESDAY AFTERNOON JUST BELOW ADVISORY CRITERIA...BUT WE MAY NEED ANOTHER ADVISORY FOR WEDNESDAY IF THE SURFACE LOW DEVELOPS A LITTLE STRONGER. THIS NEXT LOW...LIKE THE FIRST ONE WILL BRING ANOTHER SHOT OF COLD AIR. SO WE WILL SEE OUR HIGHS ON THURSDAY AND FRIDAY RUN SEVERAL DEGREES BELOW NORMAL. NEXT WEEKEND LOOKS VERY NICE WITH TEMPERATURES RUNNING A FEW DEGREES ABOVE NORMAL UNDER MOSTLY SUNNY SKIES. BUT TO NO ONES SURPRISE WE WILL SEE ANOTHER UPPER LEVEL WAVE APPROACH THE AREA ON SUNDAY AND MONDAY. A QUICK LOOK AT THE 06Z RUN OF THE GFS HAS SLOWED THE LOW EVEN MORE AND DROPPED IT A LITTLE FURTHER SOUTH. WELL SEE BREEZY WINDS ON BOTH SUNDAY AND MONDAY. IF THE CURRENT 06Z RUNS HOLDS FOR THE NEXT COUPLE OF DAYS WE WILL HAVE TO REDUCE THE WIND SPEEDS AND START TO INCREASE THE PRECIPITATION CHANCES. LOOKING OUT PAST THIS FORECAST PERIOD THE GFS IS INDICATING YET ANOTHER LOW APPROACHING THE AREA BY THE END OF NEXT WEEK. && .AVIATION... GENERALLY VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS. GUSTY SURFACE WINDS MAY PRODUCE TURBULENCE...ESPECIALLY EAST OF AREA MOUNTAINS. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 58 36 61 35 50 / 0 0 0 10 0 SIERRA BLANCA TX 56 34 59 33 48 / 0 0 0 10 10 LAS CRUCES 57 34 60 33 48 / 0 0 0 10 0 ALAMOGORDO 55 32 58 31 46 / 0 0 0 10 10 CLOUDCROFT 42 22 45 21 32 / 0 0 0 20 10 TRUTH OR CONSEQUENCES 55 33 58 32 46 / 0 0 10 20 10 SILVER CITY 51 31 55 30 42 / 0 0 10 20 10 DEMING 57 33 60 32 48 / 0 0 0 10 0 LORDSBURG 58 34 61 33 49 / 0 0 10 20 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 15/15
Hazardous weather outlook, Jan 29, 6:47 AM MST, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 647 AM MST TUE JAN 29 2008 NMZ022>025-030>032-TXZ055-056-301400- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 647 AM MST TUE JAN 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LIGHT SNOW SHOWERS IN THE GILA WILL TAPER OFF BY MID MORNING...AND WINDS WILL SLOWLY TAPER OFF BY THE AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WEDNESDAY WILL BE ANOTHER WINDY DAY AS ANOTHER STORM SYSTEM APPROACHES THE AREA. WE WILL SEE YET ANOTHER WINDY DAY NEXT MONDAY AS STILL ANOTHER UPPER LEVEL SYSTEM APPROACHES NEW MEXICO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 7:59 PM MST | River Flood Warning | EPZ | 7 hr | |
| Jan 28, 7:59 PM MST | River Flood Warning | EPZ | Hidalgo | 24 hr |
| Jan 28, 7:59 PM MST | River Flood Warning | EPZ | Grant | 14 hr |
Nearby
Wind Advisories in New Mexico, 2008Wind Advisories in Texas, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.